# SDR ABXA9500333

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Element
- Part number: 5777574501
- Condition: Defective
- Location: Nr 4 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING CRUISE, THE NUMBER FOUR ENGINE FIRE LIGHT ILLUMINATED AND THE FIRE BELL SOUNDED.  THE ENGINE WAS SECURED AND A FIRE BOTTLE WAS DISCHARGED.  DURING THE WINDMILLING PROCEDURE, THE FIRE LIGHT FLICKERED MOMENTARILY.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT TO ILN.  FOUND THE FORWARD UPPER FIRE DETECTOR ELEMENT DEFECTIVE.  REMOVED AND REPLACED THE NUMBER FOUR ENGINE FIRE DETECTOR ELEMENT.  SYSTEM OPERATIONAL CHECKED GOOD IAW DC-8 MM CHAPTER 26.
